Follow
Oliver Pechenik
Title
Cited by
Cited by
Year
Cyclic sieving of increasing tableaux and small Schröder paths
O Pechenik
Journal of Combinatorial Theory, Series A 125, 357-378, 2014
592014
Resonance in orbits of plane partitions and increasing tableaux
K Dilks, O Pechenik, J Striker
Journal of Combinatorial Theory, Series A 148, 244-274, 2017
482017
Effects of temperature, salinity, and air exposure on development of the estuarine pulmonate gastropod Amphibola crenata
JA Pechenik, ID Marsden, O Pechenik
Journal of Experimental Marine Biology and Ecology 292 (2), 159-176, 2003
482003
Proofs and generalizations of a homomesy conjecture of Propp and Roby
J Bloom, O Pechenik, D Saracino
Discrete Mathematics 339 (1), 194-206, 2016
402016
Zero-divisor ideals and realizable zero-divisor graphs
M Axtell, J Stickles, W Trampbachls
Involve, a Journal of Mathematics 2 (1), 17-27, 2009
352009
Genomic tableaux
O Pechenik, A Yong
Journal of Algebraic Combinatorics 45, 649-685, 2017
342017
Equivariant K-theory of Grassmannians
O Pechenik, A Yong
Forum of Mathematics, Pi 5, 1-128, 2017
342017
Doppelgängers: Bijections of plane partitions
Z Hamaker, R Patrias, O Pechenik, N Williams
International Mathematics Research Notices 2020 (2), 487-540, 2020
312020
Classical and virtual pseudodiagram theory and new bounds on unknotting numbers and genus
A Henrich, N MacNaughton, S Narayan, O Pechenik, J Townsend
Journal of Knot Theory and Its Ramifications 20 (04), 625-650, 2011
302011
Crystal structures for symmetric Grothendieck polynomials
C Monical, O Pechenik, T Scrimshaw
Transformation Groups 26, 1025-1075, 2021
272021
Castelnuovo–Mumford regularity of matrix Schubert varieties
O Pechenik, DE Speyer, A Weigandt
Selecta Mathematica 30 (4), 66, 2024
202024
Generalized graph cordiality
O Pechenik, J Wise
Discussiones Mathematicae Graph Theory 32, 557-567, 2012
202012
Derivatives of Schubert polynomials and proof of a determinant conjecture of Stanley
Z Hamaker, O Pechenik, DE Speyer, A Weigandt
Algebraic Combinatorics 3 (2), 301-307, 2020
192020
Gröbner geometry of Schubert polynomials through ice
Z Hamaker, O Pechenik, A Weigandt
Advances in Mathematics 398, 108228, 25 pages, 2022
182022
Equivariant K-theory of Grassmannians II: the Knutson–Vakil conjecture
O Pechenik, A Yong
Compositio Mathematica 153 (4), 667-677, 2017
182017
A midsummer knot's dream
A Henrich, N MacNaughton, S Narayan, O Pechenik, R Silversmith, ...
The College Mathematics Journal 42 (2), 126-134, 2011
182011
Polynomials from Combinatorial K-theory
C Monical, O Pechenik, D Searles
Canadian Journal of Mathematics 73 (1), 29-62, 2021
142021
Decompositions of Grothendieck polynomials
O Pechenik, D Searles
International Mathematics Research Notices 2019 (10), 3214-3241, 2019
142019
A web basis of invariant polynomials from noncrossing partitions
R Patrias, O Pechenik, J Striker
Advances in Mathematics 408, 108603, 2022
132022
Rhombic tilings and Bott–Samelson varieties
L Escobar, O Pechenik, B Tenner, A Yong
Proceedings of the American Mathematical Society 146 (5), 1921-1935, 2018
132018
The system can't perform the operation now. Try again later.
Articles 1–20